Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xochulaxo

accutane can cause..........

Ok ladies and fellas heres the deal....

i'm a thicker women...not sloppy fat at all, just thick.

I'm 20 yrs old and have never had any stretch marks at all except very very light discreat ones on the sides of my...chest area. lol

All of a sudden yesterday I notice I have HUGE ones across the bottom of my back and the tops of my legs. My boyfriend of a year and a half said he has NEVER noticed them before until a few days ago. They're very new, like within the past week. I'm going on day 17 of accutane. Is it possible that accutane is doing something to my skin that could cause these?

I have not gained any weight at all, in fact i lost about 10 lbs over the past month or 2.....

and also...what can i use to stop them or make them fade??

Share this post


Link to post
Share on other sites

i work out so i get them but i use vitamin e capsule by putting poking a hole and using the oil on marks or the places i might get them also if ur going to do this get 100% natural vitamin e

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×